# SDR DALA2022120107684

- Difficulty date: October 17, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N129DU
- Make and model: Bombdr BD1001A10
- Aircraft serial: 50048
- Aircraft time: 6,732 hours, 3,105 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACCOMPLISH ER/A 602362-14 SECTION 01 AT THE NEXT C-CHECK OF THE AIRCRAFT. ACCOMPLISH ER/A 602362-14 SECTION 01 AT THE NEXT C-CHECK OF THE AIRCRAFT. ASSOCIATED ER/A 00-602362 ADDED FOR AC 8129. ACCOMPLISHED AND RECORDED WTBF MODIFICATION PER PRI 602362-14 REV 0, REV 1, REV 2, REV 3, AND REV 4 AND VERIFIED WORK ACCOMPLISHED WITH FINAL ER/A 602362-14AD REV C SECTION I. REPAIR IS CLASSIFIED MAJOR NO SDR. SECTION 2 TO BE ACCOMPLISHED PRIOR TO 850 FLIGHT HRS FROM 28NOV 22 REF LOG 2515572. (LP# 2455907)
